# SDR 96ZZZX452

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98WW
- Make and model: Israel 1124
- Aircraft serial: 398
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rotor Disc
- Part number: 5003340
- Condition: Cracked
- Location: Rt Mlg
- Part time: 167 hours
- Component: 50028053
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT CRACKS FOUND ON ROTOR DISC OF MAIN LANDING GEAR BRAKE ASSEMBLY IN THE AREA OF THE LIGHTENING HOLES ON THE DISC'S EXTENDED OUT.
